MAUDE Adverse Event Report: I.T.S. GMBH STRAIGHT PLATE, 4.5MM; STRAIGHT PLATE, 4.5MM, 13-HOLE

I.T.S. GMBH STRAIGHT PLATE, 4.5MM; STRAIGHT PLATE, 4.5MM, 13-HOLE
Model Number 21103-13
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code No Information (3190)
Date of Event 03/13/2018
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The patient underwent primary surgery on 2015 for a traumatic femur fracture.He was treated with a im femur nail and recovery appeared fine.Three years after, on a visit to his orthopedic surgeon, it was evidenced that the patient had developed a pseudoarthrosis, reason why surgeon opted for a reintervention with the use of the reported implant (21103-13 hole, 4.5, its (b)(4)).The procedure went without complications with removal of the nail, treatment of the pseudoarthrosis, grafting and implant placement.Patient was discharged without complications.Two weeks after the surgery, our rep receives an x-ray image from the surgeon in which a broken plate was visible.Surgeon reports that patient was compliant and no misuse was suspected.When interviewing the patient, it is found that he was not undergoing pt, but was using a walker.
 
Event or Problem Description
We recieved information from a distributor that a straight plate with article number 21103-13 broke 2 weeks after the surgery.

Brand Name
STRAIGHT PLATE, 4.5MM
Common Device Name
STRAIGHT PLATE, 4.5MM, 13-HOLE
Manufacturer (Section D)
I.T.S. GMBH
autal 28
lassnitzhöhe, 8301
AU  8301
MDR Report Key7446070
Report Number3004369035-2018-00006
Device Sequence Number1949491
Product Code HRS
UDI-Device Identifier09120034304781
UDI-Public09120034304781
Combination Product (Y/N)N
Initial Reporter CountryDR
PMA/510(K) Number
K060156
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2018
Device Explanted Year2018
Reporter Type Manufacturer
Report Source distributor
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 04/20/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model Number21103-13
Device Catalogue Number21103-13
Device Lot Number26/F45350
Was Device Available for Evaluation? No
Was the Report Sent to FDA? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 04/16/2018
Initial Report FDA Received Date04/20/2018
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age33 YR
Patient Weight73